No bleeding nothing, until a few days ago I started getting spotting and now I'm experiencing cramps? Is this normal? I missed my first period on them. Is this my second one? I'm worried and not sure if I should be :/ please help..
Yes it's normal. You are not having periods. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped all together.
You may get all sorts of hormonal symptoms on Depo, such as pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
I was on depo I got my shot in sept I was due nov 16 I missed it me and my fiancee dont use condoms?
Posted 29 Nov 2015 • 1 answer
Posted 19 Mar 2016 • 1 answer
Posted 26 Apr 2017 • 1 answer